Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 112, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2011, 4:29 PM CDT for Dickey County, LaMoure County, North Dakota. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2011, 4:29 PM CDT (21:29 UTC)
- Expired
- Jul 10, 2011, 5:20 PM CDT
- In force
- 51 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Dickey County, ND, LaMoure County, ND
The radar
The Aberdeen radar (KABR), 85 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 4:31 PM CDT | TSTM WND DMG | 1 N Fullerton, ND | NUMEROUS TREE BRANCHES DOWN. WINDS ESTIMATED UP TO 80 MPH. |
| Jul 10, 4:35 PM CDT | TSTM WND DMG | 1 E Ellendale, ND | ROOF DAMAGE TO BUILDING AND SHEET METAL MISSING. |
| Jul 10, 4:35 PM CDT | TORNADO | 5 Nw Oakes, ND | OAKES POLICE DEPARTMENT REPORTS A TORNADO ON THE GROUND NEAR OAKES. |
| Jul 10, 4:42 PM CDT | TSTM WND DMG | Ludden, ND | NUMEROUS TREES AND BRANCHES DOWN IN AND AROUND LUDDEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 11:08 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Jul 10, 2:29 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1313 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
994
WUUS53 KBIS 102129
SVRBIS
NDC021-045-102230-
/O.NEW.KBIS.SV.W.0112.110710T2129Z-110710T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
429 PM CDT SUN JUL 10 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DICKEY COUNTY IN SOUTHEAST NORTH DAKOTA...
SOUTHEASTERN LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 530 PM CDT.
* AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
VERONA TO FULLERTON TO FORBES...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
ELLENDALE...VERONA...GLOVER...OAKES...GUELPH AND LUDDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4594 9894 4653 9831 4641 9804 4635 9802
4630 9803 4628 9799 4594 9800
TIME...MOT...LOC 2129Z 256DEG 33KT 4644 9810 4618 9829
4595 9867
WIND...HAIL 70MPH 1.00IN
$$
SIMOSKO3 follow-up statements
839
WWUS53 KBIS 102139
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
439 PM CDT SUN JUL 10 2011
NDC021-045-102230-
/O.CON.KBIS.SV.W.0112.000000T0000Z-110710T2230Z/
DICKEY ND-LAMOURE ND-
439 PM CDT SUN JUL 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAMOURE AND EASTERN DICKEY COUNTIES UNTIL 530 PM CDT...
AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF FORT RANSOM
TO GLOVER TO ELLENDALE...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
OAKES...GUELPH AND LUDDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4595 9880 4653 9831 4641 9804 4635 9802
4630 9803 4628 9799 4594 9800
TIME...MOT...LOC 2139Z 256DEG 33KT 4646 9797 4620 9816
4597 9854
WIND...HAIL 70MPH 1.00IN
$$
SIMOSKO424
WWUS53 KBIS 102158
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
458 PM CDT SUN JUL 10 2011
NDC021-045-102230-
/O.CON.KBIS.SV.W.0112.000000T0000Z-110710T2230Z/
DICKEY ND-LAMOURE ND-
458 PM CDT SUN JUL 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAMOURE AND EASTERN DICKEY COUNTIES UNTIL 530 PM CDT...
AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES EAST OF FORT RANSOM TO
CRETE TO GUELPH...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
GUELPH AND LUDDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4595 9863 4636 9819 4641 9804 4635 9802
4630 9803 4628 9799 4594 9800
TIME...MOT...LOC 2158Z 256DEG 33KT 4650 9772 4624 9792
4601 9830
WIND...HAIL 70MPH 1.00IN
$$
SIMOSKO903
WWUS53 KBIS 102220
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
520 PM CDT SUN JUL 10 2011
NDC021-045-102229-
/O.CAN.KBIS.SV.W.0112.000000T0000Z-110710T2230Z/
DICKEY ND-LAMOURE ND-
520 PM CDT SUN JUL 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMOURE AND
EASTERN DICKEY COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH
THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 4595 9863 4636 9819 4641 9804 4635 9802
4630 9803 4628 9799 4594 9800
TIME...MOT...LOC 2219Z 256DEG 33KT 4655 9745 4629 9765
4606 9803
$$
SIMOSKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 4:06 PM CDT, 23 minutes earlier.
Area forecast discussion, Jul 10, 4:06 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 406 PM CDT SUN JUL 10 2011 .SHORT TERM...THIS AFTERNOON THROUGH MONDAY NIGHT... STRONG TO SEVERE CONVECTION WILL CONTINUE THROUGH THE LATE AFTERNOON/EARLY EVENING HOURS ACROSS THE SOUTHEASTERN CWA. THIS ACTIVITY SHOULD BE OUT OF THE SOUTHEASTERN CWA BY 10 PM CDT...IF NOT SOONER. THE MAIN FORECAST CONCERN FOR THE PERIOD WILL BE PRECIPITATION CHANCES. A WEAK FRONT IS FORECAST TO MOVE INTO THE NORTHERN CWA MONDAY AFTERNOON. IN ADDITION...AN INSTABILITY AXIS IS PROGGED TO ENTER THE SOUTHWESTERN CWA DURING THE SAME PERIOD. FOR NOW WILL KEEP SLIGHT CHANCES WEST AND INTRODUCE A SLIGHT CHANCE NORTH ALONG THE FRONT. HIGH PRESSURE BUILDING IN BEHIND THE FRONT SHOULD PUSH THE MOISTURE POOLED ALONG THE BOUNDARY INTO WESTERN AND SOUTHWESTERN NORTH DAKOTA MONDAY NIGHT. THE HIGHEST CHANCES FOR PRECIPITATION SHOULD BE WEST OF THE MISSOURI RIVER...WITH RAINFALL AMOUNTS EXPECTED TO BE LIGHT. && .LONG TERM...TUESDAY THROUGH SUNDAY... NOT MUCH HAS CHANGED WITH FORECAST HIGHLIGHTS IN THE EXTENDED PERIOD. CONTINUED CHANCES FOR THUNDERSTORMS THROUGH THE WORK WEEK AND INTO NEXT WEEKEND AS THE NORTHERN PLAINS REMAINS NEAR OR BELOW THE UPPER JET ON THE NORTH SIDE OF THE SUBTROPICAL RIDGE. TUESDAY LOOKS SIMILAR TO MONDAY AT THIS TIME WITH HIGH PRESSURE EAST AND BEST RETURN FLOW WEST CLOSER TO THE MAIN STORM TRACK. BETTER CHANCES FOR THUNDERSTORMS AREA WIDE MID WEEK AS THE UPPER RIDGE PUSHES EAST INTO THE MIDWEST AND THE UPPER LOW STARTS TO MOVE INLAND. THIS RESULTS IN THE STORM TRACK MOVING FARTHER EAST ACROSS THE NORTHERN PLAINS. CONTINUED MOISTURE ADVECTION IN A PERSISTENT SOUTHEASTERLY LOW LEVEL FLOW REGIME WILL HELP FUEL CONVECTION TRIGGERED BY SHORT WAVE IMPULSES. UNCERTAINTY INCREASES TOWARDS THE END OF THE WORK WEEK REGARDING THE EVENTUAL TRACK OF THE PACIFIC NORTHWEST LOW. BOTH THE GFS AND ECMWF REBUILD THE RIDGE TOWARDS/INTO THE NORTHERN PLAINS...PUSHING THE LOW OFF TO OUR NORTH. IT LOOKS LIKE THE UPPER JET REMAINS OVER THE LOCAL AREA LEADING TO CONTINUED PRECIPITATION CHANCES. THE MEDIUM RANGE MODEL TRENDS...PARTICULARLY THE LAST FEW RUNS OF THE ECMWF...HAVE THE UPPER RIDGE CONTINUING TO BUILD NORTHWARD AROUND AND AFTER MID JULY. && .AVIATION...THUNDERSTORMS AND ASSOCIATED MVFR/IFR CONDITIONS WILL PRIMARILY AFFECT KJMS THROUGH THE EVENING HOURS. OTHERWISE...VFR CONDITIONS ARE EXPECTED FOR KDIK...KISN...KBIS...AND KMOT THROUGH MOST OF THE TAF PERIOD. MVFR VSBYS MAY DEVELOP WEST (KISN-KDIK) AFTER SUNRISE TOMORROW MORNING. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && TM...SHORT TERM/AVIATION NH...LONG TERM
Hazardous weather outlook, Jul 10, 3:30 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 330 PM CDT SUN JUL 10 2011 NDZ046>048-050-051-112030- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 330 PM CDT SUN JUL 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT TORNADO WATCH 617 IS IN EFFECT FOR THIS AREA. PLEASE VISIT WWW.WEATHER.GOV/BIS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. NDZ023-025-034>037-042-045-112030- WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX- 330 PM CDT SUN JUL 10 2011 /230 PM MDT SUN JUL 10 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORM WATCH 616 IS IN EFFECT FOR THIS AREA. PLEASE VISIT WWW.WEATHER.GOV/BIS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. NDZ001>005-009>013-017>022-031>033-040-041-043-044-112030- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 330 PM CDT SUN JUL 10 2011 /230 PM MDT SUN JUL 10 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jul 10, 3:29 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
329 PM CDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM HAIL 5 SSE GLEN ULLIN 46.75N 101.77W
07/10/2011 E1.75 INCH MORTON ND TRAINED SPOTTER
&&
THAMILTOLocal storm report, Jul 10, 3:37 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
337 PM CDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM TORNADO 1 W ASHLEY 46.03N 99.39W
07/10/2011 MCINTOSH ND LAW ENFORCEMENT
MCINTOSH COUNTY SHERIFF REPORTED A TORNADO ON THE GROUND.
RELAYED BY STATE RADIO.
&&
TMLocal storm report, Jul 10, 3:38 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
338 PM CDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TORNADO 8 SSW NAPOLEON 46.40N 99.84W
07/10/2011 LOGAN ND PUBLIC
POSSIBLE TORNADO. 1800 FEET OF SHELTER BELT MISSING.
GRAIN BIN DESTROYED AND THROWN INTO TREE IN FRONT YARD.
NWS DAMAGE SURVEY WILL BE CONDUCTED.
&&
PAYDLocal storm report, Jul 10, 3:54 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
354 PM CDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM TSTM WND DMG 3 SW MOFFIT 46.65N 100.34W
07/10/2011 BURLEIGH ND TRAINED SPOTTER
DOUBLE POWER LINES ARE SNAPPED ABOUT 2 MILES SOUTH OF
MOFFIT ROAD ON 262ND ST SE.
&&
TMLocal storm report, Jul 10, 4:02 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
402 PM CDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TSTM WND GST 8 W EDGELEY 46.36N 98.88W
07/10/2011 E60 MPH LAMOURE ND LAW ENFORCEMENT
WINDS ESTIMATED AT 50 TO 60 MPH...PEA SIZE HAIL.
&&
PAYDLocal storm report, Jul 10, 4:11 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
411 PM CDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND DMG 12 ESE ASHLEY 45.96N 99.14W
07/10/2011 MCINTOSH ND TRAINED SPOTTER
SHINGLES BLOWN OFF ROOF. WINDS ESTIMATED AT LEAST 60 MPH.
&&
KSIMOSKOThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 10:20 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Morton, Stark | 55 min |
| Jul 10, 10:58 AM CDT | Severe Thunderstorm Warning | BIS | Stark | 62 min |
| Jul 10, 11:09 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 66 min |
| Jul 10, 11:16 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 59 min |
| Jul 10, 11:52 AM CDT | Severe Thunderstorm Warning | BIS | Mercer, Morton, Oliver, Stark | 26 min |
| Jul 10, 12:04 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 37 min |
| Jul 10, 12:09 PM CDT | Areal Flood Advisory | BIS | Grant, Morton | 6 hr |
| Jul 10, 12:16 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 47 min |
| Jul 10, 12:33 PM CDT | Severe Thunderstorm Warning | BIS | Grant | 15 min |
| Jul 10, 12:39 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Oliver | 31 min |
| Jul 10, 1:01 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 29 min |
| Jul 10, 1:20 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 55 min |
| Jul 10, 1:30 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 60 min |
| Jul 10, 1:50 PM CDT | Areal Flood Advisory | BIS | Burleigh, Morton | 4 hr |
| Jul 10, 2:12 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Sioux | 63 min |
| Jul 10, 2:22 PM CDT | Tornado Warning | BIS | Emmons, Sioux | 23 min |
| Jul 10, 2:23 PM CDT | Areal Flood Advisory | BIS | Grant, Sioux | 4 hr |
| Jul 10, 2:27 PM CDT | Tornado Warning | BIS | Emmons, Logan | 33 min |
| Jul 10, 2:30 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan | 30 min |
| Jul 10, 2:51 PM CDT | Areal Flood Advisory | BIS | Burleigh, Emmons, Kidder, Logan, McIntosh, Stutsman | 3 hr |
| Jul 10, 2:51 PM CDT | Severe Thunderstorm Warning | BIS | Logan, McIntosh | 54 min |
| Jul 10, 2:57 PM CDT | Tornado Warning | BIS | Logan, McIntosh | 33 min |
| Jul 10, 3:26 PM CDT | Tornado Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 34 min |
| Jul 10, 3:35 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, McIntosh | 55 min |
| Jul 10, 3:38 PM CDT | Tornado Warning | BIS | McIntosh | 37 min |
| Jul 10, 3:58 PM CDT | Tornado Warning | BIS | Dickey, LaMoure, McIntosh | 32 min |
| Jul 10, 4:08 PM CDT | Areal Flood Advisory | BIS | Dickey, LaMoure | 6 hr |
| Jul 10, 4:10 PM CDT | Tornado Warning | BIS | Dickey, LaMoure | 35 min |
| Jul 10, 4:30 PM CDT | Tornado Warning | BIS | Dickey | 30 min |
| Jul 10, 4:36 PM CDT | Tornado Warning | BIS | Dickey | 24 min |
| Jul 10, 5:52 PM CDT | Areal Flood Warning | BIS | Grant, Morton | 24 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.